Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 583-595
http://dx.doi.org/10.1155/S0161171287000693

Multifacility location problems on a sphere

1Division of Industrial Engineering, Alfred University, Alfred 14802, New York, USA
2Division of Industrial and Management Systems Engineering, University of South Florida, Tampa 33620, Florida, USA

Received 3 September 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Turgut Aykin and A. J. G. Babu, “Multifacility location problems on a sphere,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 583-595, 1987. https://doi.org/10.1155/S0161171287000693.